- Question from Barb: I am HER+, have had a hysterectomy, chemo, radiation, and currently am on Herceptin with Arimidex. Can the lack of estrogen be causing bone pain?
- Answers - Jennifer Griggs, M.D., M.P.H. The class of drug that Arimidex (chemical name: anastrozole) belongs to often causes joint and muscle pain. Some women also have joint pains that can feel like bone pain when they go through menopause. Your doctor knows your situation the best and may be able to help sort this out for you.
The Ask-the-Expert Online Conference called Pain Management: Getting the Relief YOU Need featuerrd Neal Slatkin, M.D., Michelle Rhiner, N.P. and moderator Jennifer Griggs, M.D., M.P.H. answering your questions about the best ways to deal with the physical pain and discomforts associated with breast cancer and breast cancer treatment.
Editor's Note: This conference took place in January 2004.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.